# SDR 95ZZZX7068

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1972
- Make and model: Boeing 727-23
- Aircraft serial: 18428
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Ws 601.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AIRCRAFT PER AD 94-07-08 (SB 727-57-127), THE HYDROPRESSED WING RIB AT LT WS 601.5 WAS FOUND CRACKED IN 4 PLACES.  THE UPPER FLANGE WAS CRACKED AT THE 2ND FASTENER HOLE FORWARD OF THE AFT END.  THE LOWER FLANGE WAS CRACKED AT THE 3RD, 4TH, AND 5TH FASTENER HOLES AFT OF THE FORWARD END. SUSPECT CAUSE:  FATIGUE.
